Fainting

Last modified on January 3rd, 2019

Fainting

 

– The significance of fainting depends altogether on the patient in whom it occurs, and the cause which induces it. If it occurs suddenly in a patient who is not specially nervous, and from no apparent cause, it may indicate grave disease, which will need the attention of a medical man. If a patient is known to faint easily on slight provocation, an attack is much less serious.

General Treatment. – The best thing for bystanders to do when a patient faints, is to retain their self-possession. There is very little necessary to be done. Place the patient flat on the floor and loosen any articles that may be tight about the neck and chest; a little cold water may be sprinkled on the forehead. When the cause is known, the proper remedy may be selected and a few drops placed between the teeth.

Medicines. – (Every few minutes until reaction occurs; or two or three times a day to correct the tendency. )

Aconite3.

– From fear or pain.

Coffea 3.

– From excessive joy.

Opium 3.

– From fright, reproach, violent scolding, taking offence.

China 3.

– From loss of blood.

Ignat. 3.

– After sudden emotions.

Veratrum3.

– After violent pain, driving the patient to distraction, cold sweat on forehead.

About the author

John Henry Clarke

John Henry Clarke

John Henry Clarke MD (1853 – November 24, 1931 was a prominent English classical homeopath. Dr. Clarke was a busy practitioner. As a physician he not only had his own clinic in Piccadilly, London, but he also was a consultant at the London Homeopathic Hospital and researched into new remedies — nosodes. For many years, he was the editor of The Homeopathic World. He wrote many books, his best known were Dictionary of Practical Materia Medica and Repertory of Materia Medica

Leave a Comment

Your email address will not be published. Required fields are marked *